Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 87
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Aragona, R. Caranti, A. and Sala, M. 2016. The group generated by the round functions of a GOST-like cipher. Annali di Matematica Pura ed Applicata (1923 -),


    Bocharov, Alex Cui, Xingshan Kliuchnikov, Vadym and Wang, Zhenghan 2016. Efficient topological compilation for a weakly integral anyonic model. Physical Review A, Vol. 93, Issue. 1,


    Hulpke, Alexander Stanovský, David and Vojtěchovský, Petr 2016. Connected quandles and transitive groups. Journal of Pure and Applied Algebra, Vol. 220, Issue. 2, p. 735.


    Jin, Wei Liu, Wei Jun and Wang, Chang Qun 2016. Finite 2-Geodesic Transitive Abelian Cayley Graphs. Graphs and Combinatorics, Vol. 32, Issue. 2, p. 713.


    Liang, Hongxue and Zhou, Shenglin 2016. Flag-Transitive Point-Primitive Automorphism Groups of Nonsymmetric 2−(v,k,2) Designs. Journal of Combinatorial Designs, Vol. 24, Issue. 9, p. 421.


    Spiga, Pablo 2016. An application of the LocalC(G,T)Theorem to a conjecture of Weiss. Bulletin of the London Mathematical Society, Vol. 48, Issue. 1, p. 12.


    Spiga, Pablo 2016. Finite primitive groups and edge-transitive hypergraphs. Journal of Algebraic Combinatorics, Vol. 43, Issue. 3, p. 715.


    Braić, Snježana Mandić, Joško and Vučičić, Tanja 2015. Primitive block designs with automorphism group PSL(2,Q). Glasnik Matematicki, Vol. 50, Issue. 1, p. 1.


    Cai, Qian and Zhang, Hua 2015. A Note on Primitive Permutation Groups of Prime Power Degree. Journal of Discrete Mathematics, Vol. 2015, p. 1.


    Dobson, Edward Spiga, Pablo and Verret, Gabriel 2015. Cayley graphs on abelian groups. Combinatorica,


    Giudici, Michael Praeger, Cheryl E. and Spiga, Pablo 2015. Finite primitive permutation groups and regular cycles of their elements. Journal of Algebra, Vol. 421, p. 27.


    Kondrat’ev, A. S. and Trofimov, V. I. 2015. Stabilizers of vertices of graphs with primitive automorphism groups and a strong version of the Sims conjecture. I. Proceedings of the Steklov Institute of Mathematics, Vol. 289, Issue. S1, p. 146.


    Liebeck, Martin W. and Shalev, Aner 2015. On fixed points of elements in primitive permutation groups. Journal of Algebra, Vol. 421, p. 438.


    Morris, Joy Spiga, Pablo and Verret, Gabriel 2015. Automorphisms of Cayley graphs on generalised dicyclic groups. European Journal of Combinatorics, Vol. 43, p. 68.


    PRAEGER, CHERYL E. and SCHNEIDER, CSABA 2015. THE CONTRIBUTION OF L. G. KOVÁCS TO THE THEORY OF PERMUTATION GROUPS. Journal of the Australian Mathematical Society, p. 1.


    Smith, Simon M. 2015. A classification of primitive permutation groups with finite stabilizers. Journal of Algebra, Vol. 432, p. 12.


    Häsä, Jokke 2014. Growth of cross-characteristic representations of finite quasisimple groups of Lie type. Journal of Algebra, Vol. 407, p. 275.


    Konygin, A. V. 2014. On Cameron’s question about primitive permutation groups with stabilizer of two points that is normal in the stabilizer of one of them. Proceedings of the Steklov Institute of Mathematics, Vol. 285, Issue. S1, p. 116.


    Anbar, Nurdagül Bartoli, Daniele Fanali, Stefania and Giulietti, Massimo 2013. On the size of the automorphism group of a plane algebraic curve. Journal of Pure and Applied Algebra, Vol. 217, Issue. 7, p. 1224.


    Dolfi, Silvio Guralnick, Robert Praeger, Cheryl E. and Spiga, Pablo 2013. Coprime subdegrees for primitive permutation groups and completely reducible linear groups. Israel Journal of Mathematics, Vol. 195, Issue. 2, p. 745.


    ×
  • Currently known as: Journal of the Australian Mathematical Society Title history
    Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, Volume 44, Issue 3
  • June 1988, pp. 389-396

On the O'Nan-Scott theorem for finite primitive permutation groups

  • Martin W. Liebeck (a1), Cheryl E. Praeger (a2) and Jan Saxl (a3)
  • DOI: http://dx.doi.org/10.1017/S144678870003216X
  • Published online: 01 April 2009
Abstract
Abstract

We give a self-contained proof of the O'Nan-Scott Theorem for finite primitive permutation groups.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      On the O'Nan-Scott theorem for finite primitive permutation groups
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      On the O'Nan-Scott theorem for finite primitive permutation groups
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      On the O'Nan-Scott theorem for finite primitive permutation groups
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]M. Aschbacher and L. Scott , ‘Maximal subgroups of finite groups’, J. Algebra 92 (1985) 4480.

[2]P. J. Cameron , ‘Finite permutation groups and finite simple groups’, Bull. London Math. Soc. 13 (1981), 122.

[3]L. G. Kovács , ‘Maximal subgroups in composite finite groups’, J. Algebra 99 (1986), 114131.

[7]B. H. Neumann , ‘Twisted wreath products of groups’, Arch. Math. 14 (1963), 16.

[10]M. Suzuki , Group theory I (Springer, Berlin-Heidelberg-New York, 1982).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Australian Mathematical Society
  • ISSN: 1446-7887
  • EISSN: 1446-8107
  • URL: /core/journals/journal-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: